Surjective isometries on absolutely continuous vector valued function spaces
In this paper we give a representation for the surjective and linear isometries on spaces of vector valued absolutely continuous functions with p-integrable derivatives (1 < p < ∞). The range space is a Banach space which is smooth, reflexive and separable. Representations for the generalized bi-circular projections and the bounded hermitian operators are also derived.
Botelho, F., & Jamison, J. (2017). Surjective isometries on absolutely continuous vector valued function spaces. Contemporary Mathematics, 687, 55-65. https://doi.org/10.1090/conm/687/13725